Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 17, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at May 16, 2021, 10:06 AM EDT. It took effect at May 16, 2021, 8:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2021, 10:06 AM EDT (14:06 UTC)
- In effect from
- May 16, 2021, 8:00 PM EDT
- Expired
- May 17, 2021, 3:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
230 WHUS72 KTBW 161406 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1006 AM EDT Sun May 16 2021 GMZ830-850-853-856-870-873-876-170300- /O.NEW.KTBW.SC.Y.0017.210517T0000Z-210517T0700Z/ Tampa Bay waters- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 1006 AM EDT Sun May 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM EDT MONDAY... * WHAT...East winds 15 to 25 kt expected. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 PM this evening to 3 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at May 16, 9:00 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 16, 9:00 AM EDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 900 AM EDT Sun May 16 2021 .UPDATE... We are off to another very pleasant start with mild temperatures and lower dewpoints this morning. Visible satellite imagery is just showing pockets of mostly high clouds, and not much else. High pressure remains in control with the center shifted a bit further east than this time yesterday. In response, northeast flow continues and may become a bit gusty for some spots again today. The fastest winds are again likely near sunset and for the first few hours after sunset as the easterly surge takes place with the resistance fading near the coast once again. Winds have been tweaked some to better capture this taking place, and a Small Craft Advisory looks likely again tonight to account for this. Otherwise, the forecast looks on track. No additional changes are expected before the afternoon. && .AVIATION... High pressure remains in control, leading to breezy ENE winds. As the temperature difference increases this afternoon, a west coast seabreeze will attempt to form. It's not likely to be a true seabreeze where the wind completely shifts, but it may be enough to reduce the wind speeds for a period at some coastal terminals this afternoon before collapsing towards evening, thus allowing faster winds to surge westward and potentially make conditions gustier at terminals briefly this evening before quieting towards morning. && .MARINE... Winds are settling down after reaching advisory levels overnight with the easterly surge. Winds are expected to increase again this evening, and a Small Craft Advisory will likely be needed again tonight. Otherwise, weather conditions remain benign. && .Preliminary Point Temps/PoPs... TPA 89 68 90 71 / 0 0 0 0 FMY 90 66 91 67 / 0 0 0 10 GIF 86 64 87 67 / 0 0 0 0 SRQ 88 65 89 67 / 0 0 0 10 BKV 87 58 89 62 / 0 0 0 0 SPG 87 70 88 72 / 0 0 0 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && Flannery
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.